Ibuprofen Tablets - Box of 250 (125 Packs of 2 Tablets)

Ibuprofen boxes are color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish too. Additional boxed quantities available!

Properties:

  • Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis
  • Also reduces fever
  • Active ingredient: Ibuprofen, 200 mg.
Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis
Click To Enlarge
  • Item #: 1431F
  • Manufacturer: First Aid Only
  * Marked fields are required.
Qty*
Price $12.30

Related Items